# SDR EIA2001120

- Difficulty date: March 21, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ-EAC - FOUND VERTICAL STAB INTERIOR CORROSION ON FORWARD FLANGE OF T-CHORD AT FIN STATION 570 RIGHT.  FABRICATED AND INSTALLED CHORD PER B747 SRM 51-30-02 AND 51-10-02.  (M)
